# SDR TWAA9613303

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICIW
- Make and model: Doug DC-9-83
- Aircraft serial: 49785
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 391 - DURING CLIMB, NR 2 ENGINE, FAILED.  THROTTLE WAS RETARDED TO IDLE RESULTING IN AN ENGINE CHANGE.  (M)
